Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Unable to get rid of acne problem, face turning red with temperature change. Solution?

I m 16 my acne appeared for two years and can not seem to get rid of this problem, I went with a dermatologist and used various creams and lotions and antibiotics again nista.Inace I have sensitive skin and pale complexion . And then redness and pimples are coming to the fore. Problem with flushing I had as a little when I play football or something when I work or when I m in the sun, when you move from cold to warm then my face turns red and just always feel embarrassed .. I contacted you because you make me any advice would be of use.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Hope you are doing great.

From the history you have provided it seems you may be having rosacea +/- acne vulgaris. Rosacea is a common skin disorder characterised by redness, flushing and bumps on face. Triggers include hot and spicy food, wines, tea and coffee, getting angry and emotional. TRY to control these triggers. Always use a sunscreen preferably a physical sunscreen (zinc or titanium oxide) during daylight hours. Use a very mild cleanser like Cetaphil to wash your face. There are numerous medications like meronidazole, azelaic acid, clindamycin, tetracyclines, isotretinoin, etc which may help you. Discuss with your dermatologist.

Hope you get well soon. Do not feel embarrased. Cheers.

Merry Xmas
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor